# SDR 2008UALA0030

- Difficulty date: January 2, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 54,954 hours, 29,968 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3800 · Water and Waste System
- Part: Lavatory
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO FORWARD LAVATORY OVERFLOW.
